question-icon

What are the withdrawal symptoms of Adderall?

default
Posted on Tue, 10 May 2016
Question: Hello, I am currently prescribed Adderall by my doctor. I take 30 mg normal and 30 mg XR each day. Unfortunately my brother go into my prescription, and I am short 9 days until I am able to refill again. My doctor does not want to help. I don't know what to do and fear withdraw. What are my options? Should I go to an Urgent Care center?
doctor
Answered by Dr. Ronald Schubert (18 minutes later)
Brief Answer:
Adderall

Detailed Answer:
Thank you for contacting HCM with your health care concerns

You are 9 days short on your prescription. Unfortunately there is nothing we can do. We are not allowed to fill prescriptions. The urgent care will not fill your medication either. The responsibility for your medications is you and that means keeping your brother out of your medication. I know that sounds harsh but it is the truth and your doctor is going to say the same thing. So you are not going to be able to use adderall for 9 days. There will not be any withdrawals except your ADD will be off the wall.

So again I am sorry this happened and you will be able to deal and cope through this. Use this as a learning experience.

Good luck
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ronald Schubert

General & Family Physician

Practicing since :1984

Answered : 2407 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the withdrawal symptoms of Adderall?

Brief Answer: Adderall Detailed Answer: Thank you for contacting HCM with your health care concerns You are 9 days short on your prescription. Unfortunately there is nothing we can do. We are not allowed to fill prescriptions. The urgent care will not fill your medication either. The responsibility for your medications is you and that means keeping your brother out of your medication. I know that sounds harsh but it is the truth and your doctor is going to say the same thing. So you are not going to be able to use adderall for 9 days. There will not be any withdrawals except your ADD will be off the wall. So again I am sorry this happened and you will be able to deal and cope through this. Use this as a learning experience. Good luck